# SDR FDEA201111295080

- Difficulty date: November 29, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 691487114
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT AFT SIDE OF BS 700, BETWEEN STRINGER 27L AND 28L.  REMOVED DAMAGED SHEAR TIE IAW SRM 51-30-2.   FABRICATED SHEAR TIE  IAW SRM  53-10-4 FIG 15.   INSTALLED NEW SHEAR TIE IAW SRM 53-10-4 FIG 15.
